数学与统计学院机构知识库

Institutional Repository, School of Mathematics and Statistics

 

兰州大学机构库

Search Results

Help

Item hits: (Results 1-10 of 1100)

Filters        
Items/Page:    Sort:
The nonexistence of global solutions for a time fractional nonlinear Schrödinger equation without gauge invariance [期刊论文]
Applied Mathematics Letters, 2017, 卷号: 64, 页码: 119-124
Zhang, Quanguo;  Sun, Hong-Rui;  Li, Yaning
View/Download:71/0
 
Convergence behavior of generalized parameterized Uzawa method for singular saddle-point problems [期刊论文]
Journal of Computational and Applied Mathematics, 2017, 卷号: 311, 页码: 293-305
Liang, Zhao-Zheng;  Zhang, Guo-Feng
View/Download:45/0
 
N-dimensional Auto-Bäcklund transformation and exact solutions to n-dimensional Burgers system [期刊论文]
Applied Mathematics Letters, 2017, 卷号: 63, 页码: 46-52
Wang, Mingliang;  Zhang, Jinliang;  Li, Xiangzheng
View/Download:30/0
 
Approximate controllability of a multi-valued fractional impulsive stochastic partial integro-differential equation with infinite delay [期刊论文]
Applied Mathematics and Computation, 2017, 卷号: 292, 页码: 425-447
Yan, Zuomao;  Lu, Fangxia
View/Download:20/0
 
Identification of the zeroth-order coefficient in a time fractional diffusion equation [期刊论文]
Applied Numerical Mathematics, 2017, 卷号: 111, 页码: 160-180
Sun, Liangliang;  Wei, Ting
View/Download:14/0
 
The distance matrix of a tree with weights on its arcs [期刊论文]
LINEAR ALGEBRA AND ITS APPLICATIONS, 2016, 卷号: 511, 页码: 365-377
Zhou, Hui;  Ding, Qi
View/Download:15/0
 
Extremal hexagonal chains with respect to the coefficients sum of the permanental polynomial [期刊论文]
APPLIED MATHEMATICS AND COMPUTATION, 2016, 卷号: 291, 页码: 30-38
Li, W;  Qin, ZM;  Zhang, HP
View/Download:26/0
 
Decay mode solutions to cylindrical KP equation [期刊论文]
Applied Mathematics Letters, 2016, 卷号: 62, 页码: 29-34
Wang, Mingliang;  Zhang, Jinliang;  Li, Xiangzheng
View/Download:18/0
 
Improved v -Support vector regression model based on variable selection and brain storm optimization for stock price forecasting [期刊论文]
Applied Soft Computing Journal, 2016, 卷号: 49, 页码: 164-178
Wang, Jianzhou;  Hou, Ru;  Wang, Chen;  Shen, Lin
View/Download:11/0
 
A note on preconditioners for complex linear systems arising from PDE-constrained optimization problems [期刊论文]
APPLIED MATHEMATICS LETTERS, 2016, 卷号: 61, 页码: 114-121
Zheng, Z;  Zhang, GF;  Zhu, MZ
View/Download:9/0
 

1 2 3 4 5 6 7 8 9 10 next

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace